# SDR USAASB03131

- Difficulty date: August 7, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE EMERGENCY LIGHT ASSEMBLY ON SEAT ROW 10, LEFT SIDE, WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 10, LEFT SIDE. OPERATIONAL CHECK GOOD.  (M)
